RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 177–190 (Mi mz4263)  

This article is cited in 7 scientific papers (total in 7 papers)

Asymptotic volume of Tori and geometry of convex bodies

I. K. Babenko


Full text: PDF file (1109 kB)

English version:
Mathematical Notes, 1988, 44:2, 579–586

Bibliographic databases:

UDC: 514.177.2
Received: 29.05.1987

Citation: I. K. Babenko, “Asymptotic volume of Tori and geometry of convex bodies”, Mat. Zametki, 44:2 (1988), 177–190; Math. Notes, 44:2 (1988), 579–586

Citation in format AMSBIB
\Bibitem{Bab88}
\by I.~K.~Babenko
\paper Asymptotic volume of Tori and geometry of convex bodies
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 177--190
\mathnet{http://mi.mathnet.ru/mz4263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969266}
\zmath{https://zbmath.org/?q=an:0666.52005|0653.52008}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 2
\pages 579--586
\crossref{https://doi.org/10.1007/BF01159251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4263
  • http://mi.mathnet.ru/eng/mz/v44/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pelczynski A., Szarek S., “on Parallelepipeds of Minimal Volume Containing a Convex Symmetrical Body in Rn”, Math. Proc. Camb. Philos. Soc., 109:1 (1991), 125–148  crossref  mathscinet  zmath  isi  scopus
    2. I. K. Babenko, “Asymptotic invariants of smooth manifolds”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 1–38  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Banaszczyk W., “Balancing Vectors and Convex-Bodies”, Studia Math., 106:1 (1993), 93–100  mathscinet  zmath  isi
    4. Gordon Y., Meyer M., Pajor A., “Ratios of Volumes and Factorization Through l(Infinity)”, Ill. J. Math., 40:1 (1996), 91–107  mathscinet  zmath  isi
    5. E. M. Bronshtein, “Approximation of Convex Sets by Polytopes”, Journal of Mathematical Sciences, 153:6 (2008), 727–762  mathnet  crossref  mathscinet  zmath
    6. V. V. Makeev, “On parallelepipeds and centrally symmetric hexagonal prisms circumscribed about a three-dimensional centrally symmetric convex body”, J. Math. Sci. (N. Y.), 175:5 (2011), 559–561  mathnet  crossref
    7. V. V. Makeev, M. Yu. Nikanorova, “Estimating the surface area of spheres in normed spaces”, J. Math. Sci. (N. Y.), 212:5 (2016), 531–532  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:322
    Full text:53
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019